question-icon

Why do I have persistent loose stools after taking antibiotic medication for fever?

default
Posted on Thu, 4 Oct 2018
Question: Dear Docter,

I have be suffering from looose motion from yester day morning. prior to that I had a fever I had take an antibiotic and paracatemal. After loose motion , i had conslultaed our docter at my city. I have been taking the prescribed medicine since yday but no solution till date .I am also taking ORS water and curd rice as my diet.

Request you to help me out asap.

Regds,

XXXX XXXXXXX
doctor
Answered by Dr. Vaishalee Punj (3 hours later)
Brief Answer:
Can you send the attachment?

Detailed Answer:

Hi,

Thanks for your query.

From your description, it seems that you took some antibiotic for a fever and loose motion started. If this is the case, then its probably antibiotic induced diarhea or viral gastroenteritis.

In both cases, it will resolve by itself in a few days. It is good to take ORS. The prescription that you have attached is not opening. Can you send the attachment at YYYY@YYYY and address it to my name: Dr Vaishalee Punj.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaishalee Punj (15 hours later)
Dear Dr Vaishalee Ma'm,

As per your advise , resending the attachment for your reference
doctor
Answered by Dr. Vaishalee Punj (5 hours later)
Brief Answer:
Seen the attachment.

Detailed Answer:

Hi again,

I have seen the attachment. Last 2 medicines are not clearly written. There is an antibiotic in first 3 medicines by the name Brakke. It will not be helpful with the symptoms. If its antibiotic-induced diarrhea, then Brakke will make it worse.

In my opinion, it will resolve spontaneously.

Hope this answers your queries.

Regards,
Dr. Vaishalee Punj, General & Family Physician
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2569 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

173 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Why do I have persistent loose stools after taking antibiotic medication for fever?

Brief Answer: Can you send the attachment? Detailed Answer: Hi, Thanks for your query. From your description, it seems that you took some antibiotic for a fever and loose motion started. If this is the case, then its probably antibiotic induced diarhea or viral gastroenteritis. In both cases, it will resolve by itself in a few days. It is good to take ORS. The prescription that you have attached is not opening. Can you send the attachment at YYYY@YYYY and address it to my name: Dr Vaishalee Punj. Regards.